# SDR TWAA9802201

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6104783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, THE AFT CABIN EGRESS LIGHTS WERE FOUND INOPERABLE FROM ROW 27 AFT.  REMOVED WATER FROM EGRESS LIGHT STRIP AND REPLACED POWER PACK.  CHECK-C 5-12-97 MCI.  (X)
